Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Reddish spotting after taking plan-b pill. Cramps, white discharge, headaches. Side effects of the pill or pregnancy?

Hi. I had unprotected sex on February 23rd. I took plan b one step the next day (about 30 hours after). A week after taking the plan b pill i experienced some brownish red spotting for about 4 days. I am currently 5 days late and have been getting cramps like I am going to get my period, but nothing. I am also experiencing more white discharge than usual and almost constant headaches . What is going on? Are these side effects of plan b or could i possibly be pregnant?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
As you took the plan b within 72 hours the protection from pregnancy is expected.
The pill can disturb the menstrual cycle pattern and can alter the time of period.
For more details:
So the symptoms you are experiencing could be more possibly side effects of the pill.
You wait for one more week, possibly by that time you will get your periods.
Meanwhile you can take symptomatic treatment.
Take care.

Answered: Mon, 18 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor